Visitas Jan Rutten y Alexandra Silva

Oct ’15Oct
2123

Jan RuttenAlexandra SilvaLos profesores Jan Rutten (Radboud Universitet, Nijmegen y CWI, Amsterdam) Alexandra Silva (University College, London) visitarán la Universitat de València durante los días 21, 22 y 23 de octubre de 2015. Son expertos en álgebra universal y sus intereses en investigación incluyen los fundamentos coalgebraicos de la computación y los métodos formales para la ingeniería de la programación, especialmente programación orientada a servicios y basada en componentes. Vendrán como miembros del tribunal de la tesis doctoral de Enric Cosme i Llópez.

Paper “A noncommutative extension of Mahler’s theorem on interpolation series” published in European J. Combin.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Jean-Éric Pin, Pedro V. Silva

A noncommutative extension of Mahler’s theorem on interpolation series

European J. Combin., 36, 564-578 (2014)

http://dx.doi.org/10.1016/j.ejc.2013.09.009

Abstract

In this paper, we prove an extension of Mahler’s theorem on interpolation series, a celebrated result of p-adic analysis. Mahler’s original result states that a function from N to Z is uniformly continuous for the p-adic metric dp if and only if it can be uniformly approximated by polynomial functions. We prove the same result for functions from a free monoid A∗ to Z, where dp is replaced by the pro-p metric, the profinite metric on A∗ defined by p-groups.